MAUDE Adverse Event Report: ETHICON INC. VCL+ VIO 3X18IN 2 S/A OS-8 CR; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL+ VIO 3X18IN 2 S/A OS-8 CR; SUTURE, ABSORBABLE, SYNTHETIC
Model Number VCP719T
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Was the needle removed from the patient during the same procedure? any adverse patient consequences and what medical/surgical intervention was performed to manage them? what is the condition of the patient? to date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent a total joint replacement procedure on (b)(6)2020; and suture was used.During the procedure, the suture broke off the needle.Another like device was used to complete the procedure.There were no adverse patient consequences reported.Additional information was requested.
 
Additional Manufacturer Narrative
Date sent to the fda: 12/01/2020.A manufacturing record evaluation was performed for the finished device batch pmm784 and no non-conformances were identified.Additional h-6 component code: g07002- device not returned.Additional information was requested, and the following was obtained: was the needle removed from the patient during the same procedure? yes.Any adverse patient consequences and what medical/surgical intervention was performed to manage them? no, no intervention.The following information was requested, but unavailable: what is the condition of the patient? this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
VCL+ VIO 3X18IN 2 S/A OS-8 CR
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10755344
Report Number2210968-2020-08437
Device Sequence Number1024491
Product Code GAM
UDI-Device Identifier10705031055087
UDI-Public10705031055087
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K032420
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model NumberVCP719T
Device Catalogue NumberVCP719T
Device Lot NumberPMM784
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/15/2020
Supplement Date Received by Manufacturer11/05/2020
Initial Report FDA Received Date10/29/2020
Supplement Report FDA Received Date12/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1